# SDR UPS97224582

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 325-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-224-03.00-01) ON HAT CHANNEL STA 325 TO 340 RBL 15 WL 208.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMIT.  REMOVED OLD HAT CHANNEL AND INSTALLED NEW HAT CHANNEL PER SRM 53-10-1, SRM 51-30-2, SRM 51-10-6.
